Invariant Solutions and Conservation Laws of the (2 + 1)-Dimensional Boussinesq Equation
Wenjuan Rui,
Peiyi Zhao and
Yufeng Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
Invariant solutions and conservation laws of the (2 + 1)-dimensional Boussinesq equation are studied. The Lie symmetry approach is used to obtain the invariant solutions. Conservation laws for the underlying equation are derived by utilizing the new conservation theorem and the partial Lagrange approach.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/840405.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/840405.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:840405
DOI: 10.1155/2014/840405
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().